Well I came off pred a month ago and now am.covered head to toe on my 5th Z shot last time I did the shots it took me 8months till I had relief, I should have never stopped them but life happened my face is covered in welts today Dr said I either start pred again or he will put me in hospital ugh! I dont want to be on that evil pill again, but I also dont want to end up in the ER.Could this be withdrawal from the prednisone? But it’s been a month the Dr said no, I just dont know anymore I have my own business and I cant even go to work today because of the hives.
Maureen Davidson Yes it is the tablet it also happend to me
Tammy Thomas Suire I think it’s due to the prednisone. Doctors are so apt to take up for the drugs. It angers me badly
Chris Oswald I know how you feel. Hope you find some relief.
Jessica Anderson Prednisone is so nice while I’m on it, it gives so much relief, but when I go off of it, I turn out worse than before
Cynthia Williams Jessica Anderson The same happened to me!
Marilyn Littlejohn Still no one has any answers as to why we have to put up with this terrible rash on a daily basis . If only someone in the Medical field could come up with an answer. It does seem that we all take similar meds , that help out temporarily. But once stopped back it comes . PLEASE WE NEED ANSWERS
Julie Wiedemann-Ball Well I caved and took 20mg pred my face is so swollen and my skin is on fire:( I
Tory Goetz i know how you feel ,nd im sorry i too am suffering ,it feels like i have a million mosquitoes stinging me from the inside out,nd i cant scratch cause im diabetic nd petrified of getting an infection from scratching,also suffer from depression, anxiety amongst other ,its like a livin hell
Maureen Davidson It sure is Tory you take care know the way you feel what meds do you take how long have yiu had it